A rare case: Hallucination associated with pazopanib


Demirci N. S. , Erdem G. U. , Dogan M., Ozdemir N. Y. , Zengin N.

JOURNAL OF CANCER RESEARCH AND THERAPEUTICS, cilt.11, sa.4, ss.961-962, 2015 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 11 Konu: 4
  • Basım Tarihi: 2015
  • Doi Numarası: 10.4103/0973-1482.160919
  • Dergi Adı: JOURNAL OF CANCER RESEARCH AND THERAPEUTICS
  • Sayfa Sayıları: ss.961-962

Özet

Diarrhea, hyperglycemia, anemia, depigmentation of the hair, and rash are common side effects of tyrosine kinase inhibitors. Neurological side effect like hallucination due to pazopanib is exceptionally rare in literature cases. Herein, we reported a case of hallucination related to pazopanib in a patient with renal cell carcinoma. A 47-year-old male patient with renal cell carcinoma developed repetitive hallucinations on the following days of pazopanib initiation. There was no other significant finding in the differential diagnosis of hallucination. Neurological symptoms disappeared after termination of pazopanib. We aimed to emphasize that neurological side effect like hallucination may rarely occur during the treatment of pazopanib and take note that physicians should be aware of this infrequent side effect in the patients treated with pazopanib.